<< Previous Issue Communications of the Korean Mathematical Society (Vol. 28, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 425—642
Involutions on surfaces of general type with $p_{g}=0$ I. The composed case
YongJoo Shin
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 425—432
The number of points on elliptic curves $y^2 =x^3 +Ax$ and $y^2 =x^3 +B^3$ mod 24
Wonju Jeon and Daeyeoul Kim
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 433—447
Hardily ranked bigroupoids
Sun Shin Ahn, Jung Mi Ko, and Keum Sook So
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 449—455
Analytic continuation of weighted $q$-Genocchi numbers and polynomials
Serkan Araci, Mehmet Acikgoz, and Aynur G\"{u}rsul
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 457—462
On nil generalized power serieswise Armendariz rings
Ouyang Lunqun and Liu Jinwang
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 463—480
On polynomial-structure of rings of modular forms for $\Gamma_0(N)$
Daeyeoul Kim and Yan Li
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 481—486
Continuity of approximate point spectrum on the algebra $B(X)$
Salvador S\'anchez-Perales and Victor A. Cruz-Barriguete
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 487—500
Laplacian on a quantum Heisenberg manifold
Hyun Ho Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 501—509
On $\mathcal{M}$-subharmonicity in the ball
Ern Gun Kwon and Jong Hee Park
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 511—516
Common fixed point theorem in fuzzy metric space using control function
Amit Kumar and Ramesh Kumar Vats
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 517—526
On a hypergeometric summation theorem due to Qureshi Et Al.
Junesang Choi and Arjun K. Rathie
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 527—534
Jordan Derivations on Prime Rings and Their Applications in Banach Algebras,~I
Byung-Do Kim
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 535—558
Regularity for semilinear retarded functional integrodifferential equations
Jin-Mun Jeong and Su Jin Cheon
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 559—569
A note on the Lorentzian limit curve theorem
Jong-Gug Yun
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 571—580
Generic diffeomorphisms with robustly transitive sets
Manseob Lee and Seunghee Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 581—587
Dense sets in weak structure and minimal structure
Shyamapada Modak
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 589—596
Duality theorem and vector saddle point theorem for robust multiobjective optimization problems
Moon Hee Kim
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 597—602
On convergence of the modified Gauss-Seidel iterative method for $H$-matrix linear system
Shu-Xin Miao and Bing Zheng
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 603—613
Pricing of Quanto option under the Hull and White stochastic volatility model
Jiho Park, Youngrok Lee, and Jaesung Lee
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 615—633
Parametric operations for two fuzzy numbers
Jisoo Byun and Yong Sik Yun
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 635—642

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd